Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Dmitri N. Akheizer
Title: Lie group actions in complex analysis
Additional book information: Aspects of Mathematics, vol. E27, Friedr. Vieweg, Braunschweig and Wiesbaden, 1995, vii + 201 pp., ISBN 3-528-06420-X, $49.00

References [Enhancements On Off] (What's this?)

  • 1. D. Akhiezer, Spherical varieties, Schriftenreihe, Heft Nr. 199, Bochum, 1993.
  • 2. L. Auslander, On radicals of discrete subgroups of Lie groups, Amer. J. Math. 85 (1963), 145-150. MR 27:2583
  • 3. L. Bianchi, Sui gruppi di sostituzioni lineari con coefficienti appartenenti a corpi quadratici imaginari, Math. Ann. 40 (1892), 332-412.
  • 4. M. Brion, Spherical varieties, Proc. Internat. Congr. Mathematicians, Zürich, 1994, pp. 753-760.
  • 5. B. Gilligan, Ends of complex homogeneous manifolds having non-constant holomorphic functions, Arch. Math. 37 (1981), 544-555. MR 84h:32040
  • 6. B. Gilligan and P. Heinzner, Globalization of holomorphic actions on principal bundles, preprint, 1995.
  • 7. P. Heinzner and F. Kutzschebauch, An equivariant version of Grauert's Oka principle, Invent. Math. 119 (1995), 317-346. MR 96c:32034
  • 8. A. T. Huckleberry, Actions of groups of holomorphic transformations, Several Complex Variables, VI, Encyclopaedia Math. Sci., vol. 69, Springer, Berlin, 1990, pp. 143-196. MR 92j:32115
  • 9. A. T. Huckleberry and E. Oeljeklaus, A characterization of complex homogeneous cones, Math. Z. 170 (1978), 181-194. MR 81b:32017
  • 10. W. Kaup, Reelle Transformationsgruppen und invariante Metriken auf komplexen Räumen, Invent. Math. 3 (1967), 43-70. MR 35:6865
  • 11. D. Luna and T. Vust, Plongements d'espaces homogènes, Comment. Math. Helv. 58 (1983), 186-245. MR 85a:14035
  • 12. J. Winkelmann, The classification of three-dimensional homogeneous complex manifolds, Lecture Notes in Math, vol. 1602, Springer-Verlag, Berlin and Heidelberg, 1995.

Review Information:

Reviewer: Bruce Gilligan
Affiliation: University of Regina
Email: gilligan@max.cc.uregina.ca
Journal: Bull. Amer. Math. Soc. 34 (1997), 89-93
MSC (1991): Primary 32M05, 32M10, 32M12
DOI: https://doi.org/10.1090/S0273-0979-97-00702-7
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society